# SDR SWIA201333498

- Difficulty date: May 19, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 26,299 hours, 21,398 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE ON APPROACH, NOSE GEAR REMAINED UP. RAN QRH.  NOSE GEAR EXTENDED WITH CYCLE OF GEAR HANDLE.  LANDED NORMALLY.  SWUNG GEAR NUMEROUS TIMES WITH NO DISCREPANCIES NOTED, UNABLE TO DUPLICATE DISCREPANCY, PSEU INTERROGATION INCONCLUSIVE ON CAUSE.  REPLACED NLG PRIORITY VALVE FOR TROUBLESHOOTING, IAW AMM.  PERFORMED EMERGENCY EXTENSION AND LANDING GEAR SWINGS WITH NO DEFECTS NOTED. PN ON, OFF 4622,  SN ON 1407A,  SN OFF 1560A.
